| Catalog Number |
02.07.1202L |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 nov 2023 lot 2005560: 80 items manufactured and released on 15-sep-2020.Expiration date: 2025-sep-02.No anomalies found related to the problem.To date, 79 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting pain due to a subsided tibial tray.About 2 years and 9 months after the primary surgery, the surgeon revised the tibial tray and insert and the surgery was completed successfully.